# SDR YENA20120723563

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 10,033 hours, 6,011 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2008110079
- Condition: Failed
- Location: Ac Bay
- Part time: 10,025 hours, 6,011 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 1230 RDU-BOS, F/A REPORTS SMOKE SMELL IN CABIN AT 10,000 FEET.  PACK 2 FAILED ON LANDING FIM TASK 21-51-00-810-A FOR SMELL OF SMOKE IN CABIN WITH ASSOCIATED PACK 2 FAIL EICAS MSG VERIFIED ACM 2 FAILED ITEM TRANSFERRED TO MEL 21-51-00 COND 1.  OPS CHECK OF ELECT EQUIP RACK VENTILATION SHUTOFF VALVE, OPS NORMAL PER AMM 21-28-00-710-810A.  REMOVED AND REPLACED ACM PER AMM 21-51-00.  OPS CHECK GOOD.
